# SDR CALA0400676

- Difficulty date: October 8, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,272 hours, 29,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS PREVIOUS REPAIR REQUIRING REPLACEMENT.  REMOVED DAMAGE, FABRICATED DOUBLER, TREATED PRIMED AND INSTALLED NEW DOUBLER PER EC/RA 5232-01049.
